# SDR ASAA2017081321634

- Difficulty date: August 13, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 39,761 hours, 12,194 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296942
- Part serial: 10937
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,577 hours, 10,832 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT.  DURING CLIMB  LEFT 17 PSI,  RIGHT 48 PSI. DURING CRUISE, LEFT 20 PSI,  RIGHT 43 PSI.  ACFT GROUNDED. PERFORMED FIM 36-10 TASK 804.  ALL STEPS CHECKED GOOD UP TO PAR F(29). PER STEP F(29)(B).   REPLACED THE NR 1 ENGINE 450 THERMOSTAT, IAW AMM 36-11-05. LEAK CHECKED GOOD.  PERFORMED FIM REPAIR CONFIRMATION, ALL DUCT PRESSURES NORMAL AND WITHIN LIMITS OF GRAPH.
